Vol. 74, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Coefficient estimates for certain multivalent functions

Ronald Jacob Leach

Vol. 74 (1978), No. 1, 133–142
Abstract

We prove the Goodman conjecture for a class of multivalent functions including close-to-convex functions under the restriction that the coefficients are real. We obtain similar results for other classes of multivalent functions.

Mathematical Subject Classification
Primary: 30A34, 30A34
Milestones
Received: 20 April 1977
Published: 1 January 1978
Authors
Ronald Jacob Leach